# SDR AALA201712119033

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 51,383 hours, 29,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT ENTRY DOOR SLIDE BUSTLE LOOSE. INSTALLED L2 DOOR SLIDE BUSTLE PER AMM 25-62-50.
